Similar Posts

4 Comments

    1. Hi Rebecca, so sorry to hear about your psoriasis. I really hope you don’t have any other autoimmune disorders! But if you do, a solid diagnosis is always so helpful. Good luck!!

  1. Hi Anna (and Frank),

    I am new to your blog, but not new to autoimmune issues. I recently started a thyroid supplement called Thyrotain. The first week was heaven, but the next week it all went straight to Hell. I had severe night sweats, some day sweats, and an overall feeling of horrific flu-like symptoms with a severe need to sleep.

    I’m not 100% sure it was the medicine, but I did stop taking it, and the night and day sweats are gone. I do still have a great need for sleep though.

    I was so disappointed, as I felt great that first week. I took our new puppy for a walk every day after school. I was on an emotional and mental high. Then, BAM…

    Have you experienced anything like this? Habe either of you heard of Thyrotain? And do you think there is a possibility that it was not the medicine at all? Maybe the exercising?

    I appreciate your time and effort (and Frank’s too).

    1. Hi Bonnie, I’m sorry to hear you are having such a rough time. I know how much of a rollercoaster this whole thing is. Frank and I are not doctors, and the issues you’re experiencing could be caused by so many things, so it’s best to work with a functional medicine doctor to figure it all out. However, I took a look at the Thyrotain ingredients and noticed it contained iodine… do you have Hashimoto’s? If so, the iodine might be worth looking into as a potential issue… especially since you experienced a high for a week, and then crashed. Many people with Hashimoto’s have that same experience when using iodine. Here’s an article by Dr. Izabella Wentz that explains it. Hope this helps!

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.